# SDR SWAA2025021496076

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 68,494 hours, 40,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LENS EXIT SIGN R/H SERVICE DOOR FWD SIGN LENS BROKEN<[01] REMOVED AND REPLACED INDICATOR LENS FOR R/H SERVICE DOOR FWD EXIT SIGN ASSY REF. AMM 33-51-01. OPS CHECKS GOOD. A/CGOOD TO GO
